# SDR CALA2022030700571

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737-800
- Aircraft serial: 28953
- Aircraft time: 69,071 hours, 24,978 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Sta 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262-SHEAR FITTING AT STATION 540 AND RBL 6.14 IS CRACKED. SUPPORT TASK NSA EMX NR 00087. REMOVED AND REPLACED CRACKED SHEAR FITTING AT STA 540 RBL 6.14 I INSPECTION U354653 ON 03/04/22 AW B737-800 SRM 51-40-02 AND DWG 111A2000 REV ORG.  DATA WAS TRA NSCRIBED FROM NSA EMX NR 00087, WORK ACCOMPLISHED BY , IN SPECTED BY , SSFR REPORT FORM 46-0024 ENTERED BY UAL
